# SDR 96FDEA00983

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 45 CORROSION ON SPLICE AT BS 950 PLUS 10 WL 208.  REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW SEAT TRACK BS 950 PLUS 10 TO 870 RBL 45 PER FEDEX SRM 53-10-5.
